# SDR DALA2025112808725

- Difficulty date: November 28, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 80,512 hours, 10,495 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT  FOUND CORROSION AT FR 73 TO FR 74 BETWEEN YB AND YC1.   REPLACED THE FLOOR SUPPORT  AT FR 73 TO FR 74 BETWEEN YB AND YC1 AS PER A330 SRM51-72-11 REV127.03-NOV-16-2025. (LP 1325532)
